Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lorazepam

Posted by saintjames on April 20, 1999, at 2:18:12

In reply to lorazepam, posted by Sadie on April 19, 1999, at 21:46:27

> Last september i went to a doctor and told him that i was concerned about my dependence upon lorazepam, but i am just as concerned about withdrawal and the possibility of seizure. This doctor gave me a prescription for 5 mg valium to take in place of the lorazepam

James here....

It is common to move a person from a short acting to long acting benzo. Valium in long acting. The idea is that it is ez'er to taper off a long acting one, you will not go thru times when you have no valium in your system. Perhaps you should ask your doc if this is what is planned or that you are still intrested in getting off.

Do youi have any reasons for getting off valium other than the addiction issue ?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:5063